:::

學院簡介

:::

現任院長

443_3a0e9e56.jpg
              

論文目錄

Thesis Index

 

1. Z. T. Yu, L. J. Lin*, On split system of variational problems, J. Nonlinear Convex Anal. (2015), Vol.16 , Num.1, pp.95-107. (SCI)

2. Z. T. Yu and Lai-Jiu Lin* (2015, Oct). Solutions for Multiple Sets Split Feasibility Problems. Journal of Nonlinear and Convex Analysis, (2015), Vol.16 , Num.10, pp.2017-2037. (SCI)

3. C. S. Chuang, Z. T. Yu , L. J. Lin*, Mathematical Programming for the sum of two convex functions with application to lasso problems, split feasible problems, and image deblurring problems, Fixed Point Theory and Applications, (2015) 2015:143, pp. 1-27. IF2.5 (SCI) 

4.  Z. T. Yu, L. J. Lin*, C. S. Chuang, A unified study of the split feasible problems with applications, J. Nonlinear Convex Anal. (2014), Vol.15 , Num.3, pp.605-622. (SCI)

5.   Z. T. Yu, and Lai-Jiu Lin (2014, Oct). Variational inequality problems over split fixed point sets of strict pseudo-nonspreading mappings and quasi-nonexpansive mappings with applications. Fixed Point Theory and Applications, 2014-198, pp. 1-25.. (SCI).

6. Z. T. Yu , L. J. Lin*, C. S. Chuang, Mathematical Programming with Multiple Sets Split Monotone Variational Inclusion Constraints, Fixed Point Theory and Applications, (2014) 2014:20, pp. 1-27. IF1.866. (SCI)

7.  Z. T. Yu, L J. Lin*, Hierarchical problems with applications to mathematical programming with multiple sets split feasibility constraints, Fixed Point Theory   and Applications,  (2013) 2013:283, pp. 1-31. (SCI)

8. L.J. Lin, W. Takahashi, Z. T. Yu, Attractive Point Theorems and Ergodic Theorems for 2-Generalized Nonspreading Mappings in Banach Spaces , Journal of Nonlinear and Convex Analysis,( 2013), Vol.14 , Num.1, pp.1-20. (SCI)

9. L.J Lin , Z. T. Yu, C.S. Chuang, Weak and strong convergence  theorems for asymptotically pseudo-contraction mappings in the intermediate sense in Hilbert spaces , J. Glob. Optim., (2012),DOI .1007/s10898-012-9968-2(SCI)

10. L. J. Lin*, C. S. Chuang, Z. T. Yu, Convergence theorems of common fixed points for some semigroups of nonexpansive mappings in complete CAT(0) spaces , Fixed Point Theory and Applications, (2012), 2012:155 IF1.936. (SCI)

11. L. J. Lin*, C. S. Chuang, Z. T. Yu, Generalized KKM theorems and common fixed point theorems, Nonlinear Analysis ,74 (2011) 5591–5599, IF1.279 . (SCI)

12. L. J. Lin*, C. S. Chuang, Z. T. Yu, Fixed point theorems and Δ-convergence theorems for generalized hybrid mappings on CAT(0) spaces, Fixed Point Theory and Applications,  (2011), 2011:49, IF1.936. .(SCI)

13. L. J. Lin*, C. S. Chuang, Z. T. Yu, Fixed point theorems for some new nonlinear mappings in Hilbert spaces, Fixed Point Theory and Applications,  (2011), 2011:51,(SCI)

14. L. J. Lin*, C. S. Chuang, Z. T. Yu, Fixed point theorems for mappings with condition (B), Fixed Point Theory and Applications, (2011), 2011:92   doi:10.1186/1687-1812-2011-92.(SCI)

15. L. J. Lin*, C. S. Chuang, Z. T. Yu, Weak and strong convergence theorems of implicit iteration process on Banach spaces, Fixed Point Theory and Applications, (2011), 2011:96 doi:10.1186/1687-1812-2011-96.(SCI)

16. L. J. Lin*, N.C. Wong, Z. T. Yu, Continuous Selection and Fixed Point Theorems of  multivalued mappings on noncompact or nonmetrizable spaces. Proceeding of the American Mathematical Society. V.133,N.11, (2005),3421-3427.

17. Z. T. Yu, L. J. Lin* Continuous Selection and Fixed Point Theorems. Nonlinear Analysis, 52(2003),445-455. ( SCI)

18. L. J. Lin* Z. T. Yu, Q. H. Ansari and L.P. Lai., Fixed Point and Maximal Element .
      Theorems With Applications to Abstract Economies and Minimax Inequalities. 
      Journal of Mathematical Analysis and Applications,84(2003)656-671. (SCI)

19. L. J. Lin*, Z. T. Yu, and G. Kassay. Existence of Equilibria for Multivalued Mappings and Its Application to Vectorial Equilibria. Journal of Optimization Theory and Applications. 114(2002),No. 1, pp.189-208. (SCI)

20. L. J. Lin*, Z. T. Yu, On some equilibrium problems for multimaps. Computational and Applied
      Mathematics, 129(2001),171-183. (SCI)

21. L. J. Lin*, Z. T. Yu, Fixed Points Theorems and Equilibrium Problems. Nonlinear Analysis, 43(2001),987-999.(SCI)

22. L. J. Lin*, S. Park and Z. T. Yu, Remarhs on Fixed points, Maximal Elements, and Equilibria of Generalized Games. Journal of Mathematical Analysis and Applications, 233(1999),581-596. (SCI)

23. L. J. Lin*, Z. T. Yu, Fixed Points Theorems of KKM Type Maps. Nonlinear Analysis ,38(1999),265-275. (SCI)

  

國家科學會計畫:

項次

      

辦理/執行時間

委託機構

主持人

1

兩群參數函數廣義向量擬平衡問題的解集合之半連續性質(95-2115-M-252-001-)

2006/8/1-2007/7/31

行政院國家科學委員會

游鎮村

2

系統的g-極大極小定理(93-2115-M-252-001-)

2004/8/1-2005/7/31

行政院國家科學委員會

游鎮村

3

具有凸集合值的下半連續多值函數的固定點定理(92-2115-M-252-001-)

2003/8/1-2004/7/31

行政院國家科學委員會

游鎮村

4

連續選擇定理及應用系統相合定理,系統推廣半平衡問題(91-2115-M-252-001-)

2002/8/1-20037/31

行政院國家科學委員會

游鎮村

5

系統廣義向量值擬平衡問題(90-2115-M-252-001-)

2001/8/1-2002/7/31

行政院國家科學委員會

游鎮村

6

多值映射廣義擬平衡問題(89-2115-M-252-001-)

2000/8/1-2001/7/31

行政院國家科學委員會

游鎮村

 

    聯絡我們



cron web_use_log